4 doctors weighed in:

The diarrhea and cold sweats are the side effects I have. When can I expect total relief?

4 doctors weighed in
Dr. Slade Suchecki
Family Medicine
3 doctors agree

In brief: Depends

It depends on the cause or source.
If medication, it needs to flush from your system - each medicine has it's own halflife of clearnace from the body. In some cases, if the med causes a heart rhythm issue, it may not get better and may worsen. Same thing goes for antibiotics - they may induce c-diff colitis and symptoms will not improve. If not improving, seek evaluation and further care.

In brief: Depends

It depends on the cause or source.
If medication, it needs to flush from your system - each medicine has it's own halflife of clearnace from the body. In some cases, if the med causes a heart rhythm issue, it may not get better and may worsen. Same thing goes for antibiotics - they may induce c-diff colitis and symptoms will not improve. If not improving, seek evaluation and further care.
Dr. Slade Suchecki
Dr. Slade Suchecki
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors